# SDR SWAA2020121433038

- Difficulty date: November 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS 967 TO BS 986.5 AT LEVEL STR 17R RBBL 64 AT PASSENGER CABIN WL 208.1.  REPLACED INNER CHORD LOC BETWEEN BS 967 TO BS 986.5 AT LEVEL STR 17R RBBL 64 AT PASSENGER CABIN WL 208.1, IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG NR 147A8501 REV B PART NUMBER OF INNER CHORD IS: 147A8540-7 IAW DWG NR 147A8501 SHEET 91 REV B.
